# SDR DALA2025051903818

- Difficulty date: May 14, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 75,109 hours, 28,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0965872) CRACKED LH AND RH ANGLES ON AFT BULKHEAD OF AIR CONDITIONING BAYS COMMON TO MAIN WHEEL WELLS AT STA 663.75 AND REAR SPAR ATTACHMENT ANGLE ON CENTER FUSELAGE. LH AND RH ANGLES ON AFT BULKHEAD OF AIR CONDITIONING BAYS COMMON TO MAIN WHEEL WELLS AT STA 663.75 AND REAR SPAR ATTACHMENT ANGLE ON CENTER FUSELAGE WERE REPAIRED PER B737-800 SRM 57-10-10-2R PROCEDURE 5 REPAIR 5.
